Skip to main content

Limit sets of discrete dynamical systems

Searching for OpenAIRE data...

Publications

Spaces where all closed sets are α-limit sets

Author(s): Jana Hantáková, Samuel Roth, Ľubomír Snoha
Published in: Topology and its Applications, 310, 2022, Page(s) Art. No. 108035, ISSN 0166-8641
Publisher: Elsevier BV
DOI: 10.1016/j.topol.2022.108035

On the structure of $ \alpha $-limit sets of backward trajectories for graph maps

Author(s): Magdalena Foryś-Krawiec, Jana Hantáková, Piotr Oprocha
Published in: Discrete & Continuous Dynamical Systems, 0/0, 2021, ISSN 1078-0947
Publisher: Dept. of Mathematics, Southwest Missouri State University
DOI: 10.3934/dcds.2021159

On backward attractors of interval maps*

Author(s): Jana Hantáková, Samuel Roth
Published in: Nonlinearity, 34/11, 2021, Page(s) 7415-7445, ISSN 0951-7715
Publisher: Institute of Physics Publishing
DOI: 10.1088/1361-6544/ac23b6

Dendrites and measures with discrete spectrum

Author(s): M. Foryś-Krawiec, J. Hantáková, J. Kupka, P. Oprocha, S. Roth
Published in: Ergodic Theory and Dynamical Systems, 2021, ISSN 0143-3857
Publisher: Cambridge University Press
DOI: 10.1017/etds.2021.157